# SDR AALA202407092536

- Difficulty date: July 1, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 33,555 hours, 14,402 cycles
- Engine: Cfmint CFM567B20
- Engine time: 41,194 hours, 17,322 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: UNKNOWN
- Condition: Faulty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: OIL FILTER BYPASS LIGHT FOR LEFT ENGINE CAME ON IN FLIGHT FOLLOWED PROCEDURE FOR ENGINE SHUT DOWN; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CVG.  REPLACED OIL STRAINER CLOG LIGHT INDICATOR. PER 79-21-10.
